# SDR 9709911144

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Sticking
- Location: Gear Handle
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING, LOWERED LANDING GEAR HANDLE AND RED UNSAFE LIGHT ILLUMINATED AND DID NOT GO OUT.  RECYCLED GEAR AND OPERATION WAS NORMAL.  MAINTENANCE CLEANED AND LUBED GEAR HANDLE SWITCH.
